# SDR CALA2022091902419

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767
- Aircraft serial: 29460
- Aircraft time: 79,750 hours, 12,936 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

TE FLAP ASYM EICAS WHILE CONFIGURING TO LAND AT MADRID. FLAPS STUCK BTWN 5-20 FLAP/SLAT ELEC UNIT SHOWS MSG TE XMT 7 MSG 27-51082 .CYCLED ALT INDICATIONS NORMAL TASKS FIM 27-51-809/27-51-811 .TOMC NOTIFIED SWITCH AND FLAP RETRACTED NORMALLY WITH HYDRAULIC PRESSURE .BITE ACCOMPLISHED WITH NO FAULTS .FLAPS CYCLED TWICE WITH ALL INDICATIONS NORMAL. REACCOMPLISHED BITE WITH NO FAULTS  AND ALL
